# SDR HEEA0010436

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Malfunction
- Location: Autoflight
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR ROLLS 360 IN FLIGHT.  TIME SINCE REPAIR 60:55.
